Quotation Leobacher, Gunther, Szölgyenyi, Michaela. 2017. Numerical methods for SDEs with drift discontinuous on a set of positive reach. Internationale Mathematische Nachrichten 235, 1-16.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation External
Type of publication Journal article
Journal Internationale Mathematische Nachrichten
Language English
Title Numerical methods for SDEs with drift discontinuous on a set of positive reach
Volume 235
Year 2017
Page from 1
Page to 16
DOI na

Associations

People
Szölgyenyi, Michaela (Former researcher)
External
Leobacher, Gunther (KFU Graz, Austria)
Organization
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1114 Numerical mathematics (Details)
1117 Actuarial mathematics (Details)
1118 Probability theory (Details)
1137 Financial mathematics (Details)
Google Scholar: Search